Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 84, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 1, 2014, 3:14 PM EDT for Montcalm County, Michigan. It was in force for 17 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2014, 3:14 PM EDT (19:14 UTC)
- Expired
- Aug 1, 2014, 3:31 PM EDT
- In force
- 17 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 48 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:15 PM EDT | HAIL 0.25 | 1 Nw Greenville, MI | SPOTTER REPORTED PEA SIZED HAIL IN GREENVILLE. |
| Aug 1, 3:20 PM EDT | HAIL 0.88 | 1 Nw Greenville, MI | NICKEL SIZE HAIL REPORTED BY A SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WUUS53 KGRR 011914
SVRGRR
MIC117-012015-
/O.NEW.KGRR.SV.W.0084.140801T1914Z-140801T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
314 PM EDT FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MONTCALM COUNTY IN CENTRAL MICHIGAN...
* UNTIL 415 PM EDT
* AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENVILLE...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENVILLE... FENWICK... SIDNEY...
SHERIDAN... AMSDEN... GOWEN...
KINGS CORNER... SHERIDAN CLARK ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4325 8502 4312 8502 4312 8531 4326 8530
TIME...MOT...LOC 1914Z 270DEG 12KT 4317 8526
HAIL...1.00IN
WIND...60MPH
$$
MJS2 follow-up statements
084
WWUS53 KGRR 011923
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 PM EDT FRI AUG 1 2014
MIC117-012015-
/O.CON.KGRR.SV.W.0084.000000T0000Z-140801T2015Z/
MONTCALM MI-
323 PM EDT FRI AUG 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MONTCALM COUNTY UNTIL 415 PM EDT...
AT 320 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENVILLE...
AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. NICKEL SIZE HAIL WAS REPORTED 1 MILE
NORTHWEST OF GREENVILLE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... FENWICK... SIDNEY...
SHERIDAN... AMSDEN... GOWEN...
KINGS CORNER... SHERIDAN CLARK ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4325 8502 4312 8502 4312 8531 4326 8530
TIME...MOT...LOC 1923Z 270DEG 12KT 4317 8522
HAIL...1.00IN
WIND...60MPH
$$
93475 WWUS53 KGRR 011931 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 PM EDT FRI AUG 1 2014 MIC117-011941- /O.CAN.KGRR.SV.W.0084.000000T0000Z-140801T2015Z/ MONTCALM MI- 331 PM EDT FRI AUG 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTCALM COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4325 8502 4312 8502 4312 8531 4326 8530 TIME...MOT...LOC 1931Z 270DEG 12KT 4317 8518 $$ 93
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:37 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 1, 1:37 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 137 PM EDT FRI AUG 1 2014 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 115 PM EDT FRI AUG 1 2014 A WEAK AREA OF HIGH PRESSURE WILL REMAIN IN CONTROL OF OUR WEATHER THROUGH THE WEEKEND. A FEW AFTERNOON OR EVENING THUNDERSTORMS COULD POP UP SATURDAY. OVERALL TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. A COLD FRONT WILL PUSH THROUGH THE REGION BY TUESDAY WITH THUNDERSTORMS POSSIBLE ON MONDAY. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 328 AM EDT FRI AUG 1 2014 NO CHANGES TO THE GOING FCST THROUGH THE DAY ON SUNDAY. THE BEST THREAT OF STORMS IN THE SHORT TERM WILL BE DURING THE DAY TODAY. THIS IS PARTIALLY DUE TO THE GREATEST AMOUNT OF INSTABILITY EXPECTED WITH TEMPS INCHING UP INTO THE 80S WITH DEW POINTS INCHING UP TOWARD 60. IT IS ALSO EXPECTED AS MID LEVELS COOL A TAD...AND A WAVE SLOWLY MOVING ACROSS THE REGION. THE BEST THREAT OF A FEW STRONGER STORMS IS ALSO EXPECTED TODAY. CAPES ARE EXPECTED TO INCREASE UP TO AROUND 1500 J/KG. A GOOD DEAL OF THIS CAPE WILL BE IN THE -10C TO -30C LAYER TO HELP WITH GOOD HAIL PRODUCTION. DEEP LAYER SHEAR WILL BE LACKING WITH VALUES BELOW 20 KNOTS POINTING TOWARD PULSE TYPE STORMS. WE WILL SEE THE CHC OF STORMS CONTINUE FOR THE DAY ON SAT...HOWEVER THE COVERAGE AND STRENGTH WILL LIKELY BE A LITTLE LOWER COMPARED TO TODAY. THE UPPER TROUGH AXIS WILL SHIFT EAST OF THE STATE...ALTHOUGH SLIGHTLY COOL MID LEVELS WILL REMAIN. LOWER TO MID 80S AND 60 DEGREE DEW POINTS WILL PRODUCE 500-1000 J/KG OF CAPE. THE MAIN FOCUS ON SAT WILL LIKELY BE LAKE BREEZES CONVERGING DOWN THE MIDDLE OF THE LOWER PENINSULA FROM LAKES MICHIGAN AND HURON. WE HAVE CONTINUED WITH A DRY FCST FOR THE DAY ON SUN. WE WILL SEE SHORT WAVE RIDGING OVERHEAD EARLY AND THEN SLOWLY SHIFT EAST OF THE AREA DURING THE DAY ON SUN. FCST SOUNDINGS SHOW THIS RIDGING SUPPLYING A GOOD DEAL OF SUBSIDENCE TO THE AREA...CAPPING ANY POTENTIAL OF VERTICAL DEVELOPMENT. WE CAN NOT ENTIRELY RULE OUT A RENEGADE SHOWER/STORM POPPING ON THE LAKE BREEZE WITH THE LIGHT FLOW IN PLACE...HOWEVER THE CHC IS TOO LOW AT THIS TIME TO INCLUDE IN THE FCST. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 328 AM EDT FRI AUG 1 2014 THE PRIMARY WEATHER CONCERN FOR THIS FORECAST PERIOD IS THE THREAT OF WIDESPREAD RAIN/THUNDERSTORMS NEARLY EACH DAY FROM MONDAY THROUGH THURSDAY. LITTLE QUESTION NO HEAT WAVES ARE ON THE WAY... NOR WOULD I EXPECT ANY UNSEASONABLY STRONG SURGES OF COLD AIR DURING THIS TIME PERIOD. OVERALL THE LONGWAVE TROUGH OVER EASTERN CANADA AND THE EASTERN CONUS CONTINUES WITH LITTLE CHANGE THROUGH THIS COMING WEEK. WHAT NEEDS TO BE WATCHED THROUGH IS MODEL TRENDS FOR HOW DEEP THE NEXT UPPER LEVEL TROUGH BECOMES. WE HAVE TWO RECURVING TYPHOONS IN THE WESTERN PACIFIC AND IF YOU REMEMBER THE RECURVING OF NEOGURI (CAT 4) THE FIRST WEEK OF JULY AND THE RECURVING OF MATMO (CAT 2) BOTH LEAD TO SIGNIFICANT PERIODS OF COLD WEATHER WITHIN ABOUT A WEEK OF THEIR RECURVING. WE NOW HAVE HALONG ABOUT TO RECURVE. I HAVE TO BELIEVE THE ECMWF 01/00Z RUN...WHICH SHOWS A DEEPER EASTERN UPPER LEVEL TROUGH THAN THE GFS IN THE WED/THU TIME FRAME... IS MOVER CORRECT. THAT WOULD LEAD TO TWO PERIOD OF THUNDERSTORMS... MONDAY INTO TUESDAY AS THAT NEXT NORTHERN STREAM COLD FRONT COMES THROUGH AND AGAIN THURSDAY/FRIDAY AS THE NEXT UPSTREAM SHORTWAVE MOVES INTO THE LONGWAVE TROUGH OVER THE EASTERN CONUS. FOR NOW THOUGH I KEEP CHANCE POPS THROUGH THE EXTENDED PERIOD SINCE IT IS POSSIBLE THE GFS WOULD BE CORRECT AND THE FRONT WOULD NOT GET AS FAR SOUTH AT THE LATEST ECMWF SUGGESTS IT WILL. HOWEVER DO NOT BE SURPRISED TO SEE OUR FORECAST POPS FOR WED LOWER OVER TIME AND COOLER TEMPERATURES COME INTO THE FORECAST THEN TOO. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 134 PM EDT FRI AUG 1 2014 SCATTERED STORMS ARE BEGINNING TO DEVELOP AS INSTABILITY INCREASES THIS AFTERNOON. KEPT A VCTS COMMENT IN THE TAFS EXCEPT AT KMKG WHICH WILL BE IN THE LAKE SHADOW. PCPN WILL WANE TOWARD SUNSET. LINGERING LOW LEVEL MOISTURE...ESPECIALLY AT THE SRN TAF SITES COUPLED WITH LIGHT WINDS OVERNIGHT WILL RESULT IN SOME FOG OVERNIGHT. && .MARINE... ISSUED AT 1041 AM EDT FRI AUG 1 2014 OVERALL LOOKS LIKE GOOD BOATING CONDITIONS ON THE LAKE THROUGH THE WEEKEND. OUTSIDE OF A LOCALIZED THUNDERSTORM...CONDITIONS WILL FEATURE WINDS MOSTLY UNDER 15 KNOTS...LOW WAVE HEIGHTS AND WARMING WATER TEMPERATURES. && .HYDROLOGY... ISSUED AT 115 PM EDT FRI AUG 1 2014 OTHER THAN A COUPLE OF AFTERNOON THUNDERSTORMS THE WEATHER WILL BE MAINLY DRY. RUNOFF WILL BE LIMITED DUE THE LOCALIZED NATURE OF THE STORMS. THE ONLY REAL POTENTIAL IMPACT WOULD BE ISOLATED URBAN FLOODING IF A STORM HAPPENED TO STALL OVER A CITY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MJS SHORT TERM...NJJ LONG TERM...WDM AVIATION...93 HYDROLOGY...MJS MARINE...MJS
Hazardous weather outlook, Aug 1, 5:04 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 504 AM EDT FRI AUG 1 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-020915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 504 AM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. WHILE SEVERE STORMS ARE NOT EXPECTED SOME OF THE STRONGER STORMS MAY HAVE GUSTY WINDS AND SMALL HAIL. THE GREATEST RISK OF THUNDERSTORMS IS THIS AFTERNOON EAST OF US-131. ANY STORMS THAT DO DEVELOP SHOULD MOVE SOUTHEAST AROUND 25 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE SATURDAY... THEN AGAIN MONDAY THROUGH THURSDAY. THE GREATEST RISK FOR STRONG STORMS WILL BE MONDAY AFTERNOON INTO TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ844>849-020915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 504 AM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT EXPECT AREAS OF FOG TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AREA OF FOG ARE POSSIBLE THROUGH THE WEEKEND. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY WITH THE STRONGEST STORMS EXPECTED MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WDM
In the hours before
Special weather statement, Aug 1, 1:51 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 151 PM EDT FRI AUG 1 2014 MIZ044-045-011845- MECOSTA-NEWAYGO- 151 PM EDT FRI AUG 1 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODVILLE...MOVING EAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4377 8532 4348 8534 4352 8579 4370 8582 TIME...MOT...LOC 1751Z 264DEG 12KT 4362 8568 MJS
Special weather statement, Aug 1, 2:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 242 PM EDT FRI AUG 1 2014 MIZ051-057-058-011945- IONIA-KENT-MONTCALM- 242 PM EDT FRI AUG 1 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SPENCER TWP...MOVING EAST AT 5 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS THAT COULD BE IMPACTED INCLUDE... GREENVILLE... STANTON... TURK LAKE... LANGSTON... FENWICK... SIDNEY... SHERIDAN... SPENCER TOWNSHIP... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4334 8500 4307 8503 4314 8551 4332 8549 TIME...MOT...LOC 1842Z 275DEG 6KT 4323 8537 MJS
Local storm report, Aug 1, 2:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
254 PM EDT FRI AUG 1 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 WNW MORLEY 43.51N 85.51W
08/01/2014 E0.88 INCH MECOSTA MI PUBLIC
DIME TO NICKEL DIAMETER HAIL REPORTED.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Aug 1, 2:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 255 PM EDT FRI AUG 1 2014 MIZ044-045-051-012000- MECOSTA-MONTCALM-NEWAYGO- 255 PM EDT FRI AUG 1 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WHITE CLOUD...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORLEY... WOODVILLE... GOODWELL TWP... GOODWELL TWP... NEWYAGO STATE PARK... STANWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4369 8529 4343 8527 4350 8586 4369 8583 TIME...MOT...LOC 1855Z 279DEG 7KT 4359 8573 MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 1:51 PM EDT | Special Weather Statement | GRR | Mecosta, Newaygo | 54 min |
| Aug 1, 2:42 PM EDT | Special Weather Statement | GRR | Montcalm | 63 min |
| Aug 1, 2:55 PM EDT | Special Weather Statement | GRR | Mecosta, Newaygo | 65 min |
| Aug 1, 3:45 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 39 min |
| Aug 1, 3:50 PM EDT | Areal Flood Advisory | GRR | Lake, Mecosta, Montcalm, Newaygo | 6 hr |
| Aug 1, 3:55 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ingham | 34 min |
| Aug 1, 4:23 PM EDT | Special Weather Statement | GRR | Kalamazoo | 67 min |
| Aug 1, 4:26 PM EDT | Special Weather Statement | GRR | Montcalm | 64 min |
| Aug 1, 4:54 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 20 min |
| Aug 1, 7:39 PM EDT | Special Weather Statement | GRR | Ionia | 66 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.